# SDR P5CA9700481

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable Guard
- Part number: 69B828511
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CABLE GUARD IN THE NOSE GEAR STEERING SYSTEM.  REPLACED GUARD PER BAC MM 32-51-00.
